# SDR 96ZZZX4958

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7398M
- Make and model: Cessna T210M
- Aircraft serial: 21062018
- Engine: Cont TSIO520H
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 631716
- Condition: Flange Failed
- Location: Propeller
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER AND CRANKSHAFT PROPELLER FLANGE SEPARATED FROM ENGINE.
